# SDR DALA2016042903486

- Difficulty date: April 28, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT WING FIXED L/E 7" OTBD FROM SLAT TRACK NR 7 CUT OUT.  AREA WAS REPAIRED IAW ER/A 380953-14MA, REV A, SECTION II AS PERMANENT REPAIR.
